2. Choose the tag from the drop-down menu that clicks most with
you (and add it to any posts you create so others can easily find and sort
3. Start posting
Have questions? Email us anytime at CommunityManagement@webmd.net
We answer all types of Neurology/Neurological questions about the brain, spinal cord, and peripheral nerves. Include your age, sex, current meds, and known diagnoses, upcoming/completed appointments, tests, or procedures. We are not physicians. We help explain medical terminology and give support.
Unusual situation. Left to right eye movement causes ectopic beats and dizziness. What would cause this? I have an extensive history of chronic illness, including:
- fibromyalgia (although I'm still not convinced that's actually what's going on)
- Tachychardic episodes (for which I take metoprolol 100mg 2x/day) - Chronic pain - Degenerative disc disease by age 22; kyphoscoliosis (mild) - A lot of cracking and grinding in the neck as of recent months - A lot of visual "snow" and blurring (as of recent months, too) - Headaches - once suspected migraine, but migraine meds never worked - treating as severe tension headaches does work - Muscle spasm - Lately, odd attacks where I will feel first clammy, then dizzy and sort of warm...certain parts of my body will flush - most commonly it's my knees or my face - and I will feel as if I'm about to pass out. - Severe fatigue - Episodes as of the last year of abdominal pain in upper right q/center/upper left quadrant. I am Hep C positive + 4 years, but with good liver numbers thus far. I have been clean since 2010 from all drugs. I don't smoke, nor drink, and only take a very low-dose 15mg codeine tablet or plain tylenol on very bad days with chronic pain (~8 days/30 maybe?) - As of the last few months, widespread joint pain - Psoriasis - "cold shocks" in specific nerve areas - probably nerve pain, but have never had a nerve test specifically. Tends to travel in upper thighs, around my neck and down the right side of my jaw - Odd cold sprinkle feelings - sprayed with cold water sensation that sometimes burns?
A lot of this may not even be relevant to my question, but I thought I'd throw it in there just to overwhelm you all with info This eye thing has existed for me for over ten years. I can tell you that years ago, when I suffered from anxiety (so we thought - the metoprolol pretty much evaporated the anxiety symptoms I had - high heart rate, chest pains, etc) and was placed on effexor, coming off of effexor definitely made it worse. At that time, each time I moved my eyes from left to right I'd get an immediate 4-5 palpitations in response. I also get a strange, sort of "jerking" feeling in certain areas of my upper torso - although I haven't visually seen any jerking or spasms when it happens. It FEELS like spasms although no visual spasm exists.
At this point, I haven't taken an antidepressant since about five or six years, yet this persistent eye thing stays and existed before the antidepressants. Because my health has taken such a sharp decline in the last little while, I thought it worth asking about. Makes me wonder - could this point to something neurological causing my symptoms? RA test was neg, as was diabetes tests. Haven't had an MRI to rule out MS or anything like that, but it's been talked about. Any ideas?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.